# SDR SWAA2021051340190

- Difficulty date: January 6, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE PANEL 145AL INNER SURFACE PREVIOUS REPAIR BETWEEN HINGES HAS MISSING PAINT AND POSSIBLE CORROSION. / REMOVED TOILET SERVICE PANEL 145AL AND REPLACED WITH NEW PANEL IAW SRM 51-40-02; AMM 52-49-07-000-801; AMM 52-49-07-400-801. OHMS CHECK GOOD. 59042U 09JAN21 PRIOR TO PNL145AL REPLACEMENT CORROSION NOTED COMMON TO EXISTING REPAIR NO SRM LIMITS FOR CORROSION ON REPAIR. OUT OF LIMITS REPAIR BY REPLACEMENT IAW SRM 52-40-01-1A-4
